# SDR CALA9700583

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS152H0440DDN
- Condition: Chafed
- Location: A- Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

I/B CREW REPORTED LOSS OF A-SYSTEM HYD.  FLUID CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.
